# SDR HEEA060756

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Condition: Sticks
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STUCK ON TORQUE INDICATOR.
